# SDR IPXA2024081754196

- Difficulty date: August 8, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 52,443 hours, 18,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814T353868
- Part serial: NIL
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 814T3538-68. (REPAIR) I.A.W. UPS EO-91096-REQ1 REV.1 COMPLETE THE FAULT .
